# SDR SWAA2024010337109

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 61,918 hours, 32,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR GUIDE BRACKET BROKEN ON GIRT BAR<[01] INSTALLED NEW GIRT BAR LOCK ON R1 DOOR ESCAPE SLIDE PER M/M 25-66-01
